# SDR 95FDEA01559

- Difficulty date: October 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N133FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19851
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Web
- Condition: Corroded
- Location: Bs 540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER LOBE FLOOR WEB CORRODED AT STA 540 LBL 44 TO 65.  REMOVED CORROSION PER SRM 51-10-6 PG 4 AND INSTALLED DOUBLER PER SRM CHAPTER 53-10-9.
